Cart (Loading....) | Create Account
Close category search window

New moment-identities based on the integrated survival function

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Arnold, B.C. ; California Univ., Riverside, CA, USA ; Reneau, D.M. ; Samaniego, F.J.

A result by F.J. Samaniego (ibid., vol. R-31, p.455-7, 1982) representing moments of positive random variables in terms of multiple integrals of the survivor function is extended in two direction. Identities are developed which apply to random vectors, any or all of whose components may assume negative values. Applications to multivariate new better than used distributions are discussed

Published in:

Reliability, IEEE Transactions on  (Volume:38 ,  Issue: 3 )

Date of Publication:

Aug 1989

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.